Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On the Lexis theory and the analysis of variance


Author: H. L. Rietz
Journal: Bull. Amer. Math. Soc. 38 (1932), 731-735
Cited work: Bull. Amer. Math. Soc., Volume 27, Number 9-10 (1921), 439--442
MathSciNet review: 1562498
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1932-05518-5
PII: S 0002-9904(1932)05518-5